# SDR DALA2025061904597

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 97,626 hours, 46,180 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3221 DISC: AFTER PUSHBCK FLT ATTENDANT REPORTED AN ELECTRICAL SMELL IN THE AFT GALLEY, ALSO REPORTED THAT THE FLOOR FELT UNUSUALLY WARM IN FRONT OF THE AFT JUMPSEATS. C/A: /S PER A320 W/C 0550-2002 DECISION TREE. FLT ATT REPORTS ELEC SMELL BY COFFEE MAKERS. CHECKED UNDER CEILING PANELS, LAV CABINETS AND LIGHTS. NTF. REMOVED OUTBD COFFEE MAKER AND FOUND RING TERMINAL UNSECURED. R/R OUTBD COFFEE MAKER PER A320 AMM 25 -35. OPS CK GOOD. FOUND APU BLEED DUCT UNDER AFT GALLEY FLOOR CRACKED AND LEAKING CAUSING FLOOR TO BE WARM. REF LOG 741389 FOR APU DUCT MEL. NO OTHER DISCRIPANCIES NOTED. A/C OK FOR SVC. (LP: 7413188)
